# SDR SWIA202156611

- Difficulty date: January 11, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Corroded
- Location: Servce Door Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* SERVICE DOOR SURROUND FITTING AT APPROXIMATELY FS319.70 STGR17R CORRODED    (C-CHECK) RO 3/4/2021   REPLACED SERVICE DOOR SURROUND FITTING AT APPROXIMATELY FS319.70 STGR 17R REF DWG SH670-31990 REV. NC AND CRJ900 SRM 51-42-20-001-001-A01. COMPLIED WITH 51-900-1002-SKY.
